MAUDE Adverse Event Report: MIRA, INC. MIRA CRYOSURGICAL CONSOLE; UNIT, CRYOSURGICAL, ACCESSORIES

MIRA, INC. MIRA CRYOSURGICAL CONSOLE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number CR4000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
During left eye vitrectomy, the circulating nurse and surgical tech attempted to set up the cryosurgery machine.The cryo probe initially was appearing not to work with either the left or right tank.Then when the probe did work properly and indicate that it was ready for use, the attending surgeon was readying to place it to the left eye when it began firing without anyone pushing the foot pedal.The unprompted firing made the attending decide to use another treatment option in place of the cryo which he had planned on using.This occurred once more at the end of the case when no one was near the cryo machine.

Brand Name
MIRA CRYOSURGICAL CONSOLE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
MIRA, INC.
414 quaker hwy
uxbridge MA 01569
MDR Report Key12405378
Report Number12405378
Device Sequence Number20116472
Product Code GEH
UDI-Device Identifier10850510007467
UDI-Public(01)10850510007467
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/13/2021
Report Date (Section F) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCR4000
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/01/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/13/2021